# SDR GTIA201310241010

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 29,159 hours, 14,156 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1814A00002
- Condition: Odor
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE ACFT HAD A LOUD RUMBING SOUND, FOLLOWED BY A SMOKE ODOR.  F/A ANNOUNCED SMOKE IN CABIN. IAW CFM 05-50-00-810-831-A.  FOUND ACM AT FAULT. DEACTIVATED RT PACK,  PERFORMED ENGINE RUN IAW AMM 71-00-00-710-043 AND RAN BLEED SYS.  NO SMOKE OR ODOR NOTED IN CABIN.
